A Finite Element Scheme for Two-Layer Viscous Shallow-Water Equations

この論文にアクセスする

この論文をさがす

著者

抄録

In this paper, the two-layer viscous shallow-water equations are derived from the three-dimensional Navier-Stokes equations under the hydrostatic assumption. It is noted that the combination of upper and lower equations in the two-layer model produces the classical one-layer equations if the density of each layer is the same. The two-layer equations are approximated by a finite element method which follows our numerical scheme established for the one-layer model in 1978. Finally, it is numerically demonstrated that the interfacial instability generated when the densities are the same can be eliminated by providing a sufficient density difference.

収録刊行物

  • Japan journal of industrial and applied mathematics  

    Japan journal of industrial and applied mathematics 23(2), 163-191, 2006-06-01 

    Kinokuniya

参考文献:  11件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  1件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018231184
  • NII書誌ID(NCID)
    AA10799861
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09167005
  • データ提供元
    CJP書誌  CJP引用  IR 
ページトップへ